Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For about 5 months I have had difficulty obtaining an

For about 5 months I have had difficulty obtaining an erection & maintaining one if I do obtain one. I seem to lose it at about the time I would usually climax. I have been taking a prostrate health vitamin supplement for 5 months since problem first manifested. Would a testosterone replacement be in order? Thank you!
Mon, 7 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

our daughter is studying in spain for the next 5 months (we are U.S. based), and unfortunately forgot her supply of doxycycline. is there any way to obtain this drug in spain? we ve been warned against using traditional shipping methods. thank you.

doctor1 MD

Doctor I am using hydroquinone+tretinoin+mometasone furoate skinlite cream since 2months.cream is giving me better reasults on my face but some people are asking me stop the use becouse initialy they may be good but later they may darken the skin and damage the cells.....i am realy confused pls get me answer

doctor1 MD

I have been using an ance product, SkinID for about a month and a half now. Before that I used Murad and Proactive. However my skin always seems to look good for a while and then break out. no matter what I use. I clean it twice a day everyday, eat healthy, and watch what happens to my face. I do pick at my face a lot but it looks better when I don t have white heads. Can that one thing I do really cause this much of a problem? Is there anything I can do?

Loading Online Doctors....